You will have to talk to the doctor about this. I'd err on the side of caution.
From the good guys here: https://www.drugs.com/pro/doxy-100.html
THE USE OF DRUGS OF THE TETRACYCLINE CLASS DURING TOOTH DEVELOPMENT (LAST HALF OF PREGNANCY, INFANCY AND CHILDHOOD TO THE AGE OF 8 YEARS) MAY CAUSE PERMANENT DISCOLORATION OF THE TEETH (YELLOW-GRAY-BROWN). This adverse reaction is more common during long-term use of the drugs but has been observed following repeated short-term courses."
- Doxycycline Information for Consumers
- Doxycycline Information for Healthcare Professionals (includes dosage details)
- Side Effects of Doxycycline (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 22 Feb 2010 • 2 answers
Posted 11 Apr 2011 • 1 answer
Posted 30 Aug 2012 • 4 answers
Posted 13 Mar 2014 • 2 answers
Posted 14 Apr 2014 • 2 answers